MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q EXPANSION KITS, SILVERSOAKER ANTIMICROBIAL CATHETER, 2.5 IN/6.5CM; CATHETERS

AVANOS MEDICAL INC. ON-Q EXPANSION KITS, SILVERSOAKER ANTIMICROBIAL CATHETER, 2.5 IN/6.5CM; CATHETERS
Model Number PM010-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.Root cause could not be determined.All information reasonably known as of 29-jul-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported a silver soaker catheter broke off.It appeared the catheter got snagged and pulled out, but the black tip was not visible.The medical doctor requested an x-ray to verify if the tip was still in the patient.Additional information received 3-jul-2025 noting the medical team had an x-ray performed but could not validate if the catheter tip was visible, so the medical team was going to order an magnetic resonance imaging (mri).Additional information received 08-jul-2025 noting an mri was not performed, no further action was taken.The patient is doing well, and no further action will be taken at this time.There was no reported injury.

Brand Name
ON-Q EXPANSION KITS, SILVERSOAKER ANTIMICROBIAL CATHETER, 2.5 IN/6.5CM
Common Device Name
CATHETERS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key22672401
Report Number2026095-2025-00020
Device Sequence Number3825395
Product Code BSO
UDI-Device Identifier00193494135331
UDI-Public(01)00193494135331
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K051401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM010-A
Device Catalogue NumberPM010-A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown